# SDR HNAA2016121900341

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 67,543 hours, 76,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST AND THIRD FORWARD MOST EMERGENCY FLOOR LIGHTS ARE OUT. CYCLED EMERGENCY LIGHT SWITCH. BOTH EMERGENCY FLOOR LIGHTS OPERATED FORMAL AT THIS TIME.
